RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 85, Issue 4, Pages 603–615 (Mi mz6641)  

This article is cited in 2 scientific papers (total in 2 papers)

Equivariant Topological Classification of the Fano Varieties of Real Four-Dimensional Cubics

V. A. Krasnov

P. G. Demidov Yaroslavl State University

Abstract: The equivariant topological type of the Fano variety parametrizing the set of lines on a nonsingular real hypersurface of degree three in a five-dimensional projective space is calculated. In the investigation of this Fano variety, results and constructions of the paper by Finashin and Kharlamov on the rigid projective classification of real four-dimensional cubics are used. The construction of Hassett (from the paper devoted to special four-dimensional cubics) is also applied.

Keywords: threefold, Fano variety, equivariant topological type, complex projective space, cubic fourfold, Grassman manifold, equivariant diffeomorphism, K3 surface

DOI: https://doi.org/10.4213/mzm6641

Full text: PDF file (547 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 85:4, 574–583

Bibliographic databases:

UDC: 512.7
Received: 01.02.2008

Citation: V. A. Krasnov, “Equivariant Topological Classification of the Fano Varieties of Real Four-Dimensional Cubics”, Mat. Zametki, 85:4 (2009), 603–615; Math. Notes, 85:4 (2009), 574–583

Citation in format AMSBIB
\Bibitem{Kra09}
\by V.~A.~Krasnov
\paper Equivariant Topological Classification of the Fano Varieties of Real Four-Dimensional Cubics
\jour Mat. Zametki
\yr 2009
\vol 85
\issue 4
\pages 603--615
\mathnet{http://mi.mathnet.ru/mz6641}
\crossref{https://doi.org/10.4213/mzm6641}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2549421}
\zmath{https://zbmath.org/?q=an:1173.14345}
\elib{http://elibrary.ru/item.asp?id=15296759}
\transl
\jour Math. Notes
\yr 2009
\vol 85
\issue 4
\pages 574--583
\crossref{https://doi.org/10.1134/S0001434609030286}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000266561100028}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-69949156912}


Linking options:
  • http://mi.mathnet.ru/eng/mz6641
  • https://doi.org/10.4213/mzm6641
  • http://mi.mathnet.ru/eng/mz/v85/i4/p603

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Krasnov, “On the Fano Variety of a Class of Real Four-Dimensional Cubics”, Math. Notes, 85:5 (2009), 682–689  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. A. Krasnov, “Real Two-Dimensional Intersections of a Quadric by a Cubic”, Math. Notes, 90:4 (2011), 509–516  mathnet  crossref  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:259
    Full text:47
    References:28
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019